# SDR UPS06247806

- Difficulty date: August 14, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 51,713 hours, 40,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SCRATCH ON FUSELAGE SKIN BETWEEN BS 1186 AND 1193 S19R.  PAINTSTRIP AREA A RE-INSPECT AND RECTIFY AREA PAINT STRIPPED IAW MM 51-20-01.  SCRATCH OUTSIDE LIMITS IAW SRM 5 3-30-1.  REPAIR CARRIED OUT IAW SRM 53-30-03 AND 51-30-02.
